Increased Dosage of levothyroxine sodium – Synthroid (Levothroid)

I saw Dr. Wharton last week and had my medication for hypothyroidism increased. I was taking .75mcg of Synthroid (levothyroxine sodium_ and started taking .100 mcg of Levothroid. Not sure why the brand change- its seems they are all them thing , levothyroxine sodium.

I think on my last blood text my TSH levels were better- 3.0 but my T4 count is lower end of normal and I still feel pretty crummy.
I literally cannot move and head feels cloudy. Also gained 6 pounds in about 3 weeks. I spoke to pharmacist and asked why I would feel worse after starting the thyroid medication and the only answer he cold come up with is that my thyroid problem got a bit worse. This is the most reasonable explanation I can find for why I have felt SO much worse then before.
Aside from feeling worse- thick and slow.. I did also noticed I am not cold all the time any more. I used to have to have a HOT bath every night to get warm and I have been fine.

Hard to tell if I feel any better- I had bad flow and it has been very hot here- as well as more stress than usual. Pharmacist said I would feel better for about 6 weeks and blood test should be done at 4 week mark.

No hair falling out, thank goodness and no other side effects that I can perceive from the Synthroid.

Leave a Reply

Your email address will not be published.